# SDR SWAA2023072882896

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 62,257 hours, 37,118 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE OVER WING EXIT DOOR HANDLE COVER LOOSE<[01] REESE URGED COVER IAW M/M 52-22-51
